Mathematische Zeitschrift

, Volume 192, Issue 3, pp 391–403 | Cite as

Some properties of a cohomology group associated to a totally geodesic foliation

  • Grant Cairns


Cohomology Group Geodesic Foliation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Blumenthal, R.A., Hebda, J.J.: Complementary distributions which preserve the leaf geometry and applications to totally geodesic foliations. Q. J. Math., Oxf. II. Ser.35, 383–392 (1984)Google Scholar
  2. 2.
    Cairns, G.: Geometrie globale des feuilletages totalement géodésique. C.R. Acad. Sci. Paris, Ser. I297, 525–527 (1983)Google Scholar
  3. 3.
    Cairns, G.: Aspects cohomologiques des feuilletages totalement géodésiques. C.R. Acad. Sci. Paris, Ser. I299, 1017–1019 (1984)Google Scholar
  4. 4.
    Cairns, G.: A general description of totally geodesic foliations. To appear in Tôhoku Math. JGoogle Scholar
  5. 5.
    Cairns, G., Ghys, E.: Totally geodesic foliations on 4-manifolds. To appear in J. Diff. Geom.Google Scholar
  6. 6.
    Carriere, Y.: Flots riemanniens et feuilletages géodésibles de codimension 1. Thesis, U.S.T.L. Lille (1981)Google Scholar
  7. 7.
    El Kacimi-Alaoui, A., Hector, G.: Analyse globale sur l'espace des feuilles d'un feuilletageGoogle Scholar
  8. 8.
    El Kacimi-Alaoui, A., Sergiescu, V., Hector, G.: La cohomologie basique d'un feuilletage riemannien est de dimension finie. Math. Z.188, 593–599 (1985)Google Scholar
  9. 9.
    Ghys, E.: Classification des feuilletages totalement géodésiques de codimension 1. Comment. Math. Helv.58, 543–572 (1983).Google Scholar
  10. 10.
    Greub, W., Halperin, S., Vanstone, R.: Connections, curvature and cohomology, Vol. 1, New York: Academic Press 1972Google Scholar
  11. 11.
    Johnson, D.L., Whitt, L.B.: Totally geodesic foliations. J. Differ. Geom.15, 225–235 (1980)Google Scholar
  12. 12.
    Molino, P.: Flots riemanniens et flots isométriques. PreprintGoogle Scholar
  13. 13.
    Reinhart, B.: Harmonic integrals on foliated manifolds. Am. J. Math.81, 529–536 (1959)Google Scholar
  14. 14.
    Rummler, H.: Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts. Comment. Math. Helv.54, 224–239 (1979)Google Scholar
  15. 15.
    Sergiescu, V.: Conomologie basique et dualité des feuilletages riemanniens. Ann. Inst. Fourier, Grenoble35, 137–158 (1985)Google Scholar
  16. 16.
    Sullivan, D.: A foliation by geodesics is characterized by having no tangent homologies. J. Pure Appl. Algebra13, 101–104 (1978)Google Scholar
  17. 17.
    Wells, Jr., R.O.: Differential analysis on complex manifolds. Englewood Cliffs, N.J.; Prentice-Hall 1973.Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Grant Cairns
    • 1
  1. 1.Université des Sciences et Techniques du LanguedocMontpellierFrance

Personalised recommendations